August 9-11, 2018                 Vermillon, SD

Tuesday, August 7, 2018
4-7 pm                   Open Class Entry Exhibits (4-H Center)

Wednesday, August 8, 2018
5-7 pm                    Enter & Interview all non-livestock 4-H projects (4-H Center)

Thursday, August 9, 2018 
8-11 am                  Beef, Sheep, Swine, Goat, Rabbit, Poultry - weighed & checked-in

12-9 pm                  Open Class & 4-H Exhibit Buildings Opens

1-8 pm                    Vendor Booths (Clover Hall)

1-9 pm                    Inflatables

1-7 pm                    National Park Services Mobile Ranger Station
1-7 pm                    Sanford Mega Heart

1 pm                       Cat and Companion Animal Show (South End of Rabbit Barn)

2-8 pm                    Vermillion Ford Drive 4 UR Community

2-4 pm                    Fair Princess Contest (Main Stage)

3 pm                       Storytime/Crafts with Vermillion Public Library (Clover Hall)

​3 pm                       4-H Poultry Show (Rabbit Barn)

3-7 pm                    Farmers Market (High Street)

3-7 pm                    Dunk Tank
4:30 pm                  Pedal Pull Sign up (Clover Hall)
5 pm                       Dakota Kids Pedal Pull (High Street)

5:30-7 pm               FREE Community BBQ

5:30-6:30 pm          Jim Perry Magic Show (Main Stage)

​5:30 pm                  Power Wheels Derby Registration (Open Arena)

​5:30 pm                  Lawn Mower Race Registration (Open Arena)

​5:30 pm                  Beverage Garden Opens (Open Arena)

6:30 pm                  4-H Swine Show (Covered Arena)

6:30 pm                  Lawn Mower Races Begin (Open Arena)

7:30 pm                  Kids Power Wheels Derby (Open Arena)                  

6:30-8:30 pm          LIVE MUSIC-Bluff Ridge (Main Stage)

Friday, August 10, 2018 
9 am-9 pm             Open Class & 4-H Exhibit Building Open

9:30 am                  4-H Sheep Show (Covered Arena)

​11-2 pm                  Outdoor Campus BB Gun Shootout (Open Arena)

12 pm                     Storytime/Crafts with Vermillion Public Library (Clover Hall)

1-9 pm                    Inflatables
1 pm                       4-H Goat Show (Covered Arena)
1-3 pm                    FREE Craft Session Ages 3-7 (Clover Hall)

1-3 pm                    Dunk Tank

1-7 pm                    Sanford Mega Heart

1-8 pm                    Vendor Booths (Clover Hall)

​1-8 pm                    VA Mobile Vet Center/Sioux Falls VA Health Care System

1:30-3:30                Elaine Peacock (Main Stage)

3 pm                       4-H Rabbit Show (Rabbit/Poultry Barn)

​3-7 pm                    Heartland Humane Society w/ pets available for adoption

3-7 pm                    Local Fare at the Fair (South end of Rabbit Barn)

3:30-5 pm               Dairy Foods Contest (South end of Rabbit Barn)

3:30 pm                  Barnyard Olympics Sign up

4 pm                       Arena Gates & Beverage Garden Open

4 pm                       Barnyard Olympics (Open Arena)

4-5 pm                    Robotics Demonstration (Clover Hall)
4-6 pm                    Vermillion Fire Truck and Ambulance Disply

4-6 pm                    LIVE MUSIC-The Clutch (High Street)

4-8 pm                    Chainsaw Carving (Auction Saturday at 4 pm)           
5 pm                       Ice Cream Social

​5 pm                       Donkey Races Sign Up

7 pm                       Donkey Races (Open Arena)
9-12 pm                  Warning Shots (Open Arena)

Saturday, August 11, 2018
9 am-9 pm             Open Class & 4-H Exhibit Building Open
9-11 am                  Pancake Breakfast by 4-H Ambassadors

9 am                       Baby Beef Show (Covered Arena)

10 am                     4-H Beef Show (Covered Arena)
​12 pm                     Talent Show (Main Stage)

12-4 pm                 Car, Truck and Tractor Show and Shine Hosted by Dakota Classic Cruisers12-1 pm                 Open Class Fruit Pie, Decorated Cake, and Cookie Contest Entry

                               (4-H Center)
12-8 pm                 Inflatables
12-8 pm                 Vendors Open (Clover Hall)

12-8 pm                 VA Mobile Vet Center/Sioux Falls VA Health Care System
12-3 pm​                 Dunk Tank

1 pm                      4-H Round Robin Contest (Covered Arena)
2 pm                      Alumni Round Robin Contest w/ Livestock Awards (Covered Arena)

​2 pm                      Cake Eating Competition Sign up

2-4 pm                   Bingo (South End of Rabbit Barn)

3 pm                      Cake Eating Competition (Main Stage)

3-5 pm                   Balloon Twister

4-6 pm                   Horse Rides (Softball Fields)

4 pm                      4-H Fashion Review w/ pie and chainsaw carving auction (Main Stage)

5 pm                      Arena Gates & Beverage Garden Open

7 pm                      Demolition Derby  (Open Arena)

*Events and times subject to change.
Last Updated: 4/4/2018